# SDR GLBA2015051900520

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,087 hours, 35,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 120445598601
- Condition: Damaged
- Location: Entry Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN ENTRY DOOR STAIRS WILL NOT OPEN WHEN THE DOOR IS OPENED.   R & R THE LOWER STEP SPRING IAW MM 52-10-05.  OPS CHECKED GOOD.
